# SDR SIMA201910210001

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 33,976 hours, 30,938 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT ON DEPARTURE ELECTRIC SMELL IN C/P / CABIN. EMERGENCY DECLARED CHG EQ. FLT CONT.    " TRANSFERRED TO NRWC 854-DFW-03157"WHILE PERFORMING GVI FOR SMOKE/ABNORMAL SMELL IN THE CABIN/COCKPIT FOUND LFWD ELECTRONIC COMPARTMENT FAN INOP.-C/A-RAR LFWD ELECTRONIC COMPARTMENT FAN IAW EMB 140 AMM 21-26-02. OPC CHECK GOOD.
